RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Igoshin, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 30
Scientific articles: 30

Number of views:
This page:270
Abstract pages:2171
Full texts:915
References:119
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person34054
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209830

Publications in Math-Net.Ru
2007
1. V. A. Igoshin, E. K. Kitaeva, “Affine motions of one-dimensional quadratic motions of nonzero curvature”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 4,  30–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:4 (2007), 27–31
2003
2. V. A. Igoshin, E. K. Kitaeva, N. V. Kotkova, “On affine symmetric quasigeodesic flows”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 11,  24–35  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:11 (2003), 21–31
2000
3. V. A. Igoshin, “Pulverization modeling and point-trajectory morphisms of quasigeodesic flows”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 7,  11–21  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:7 (2000), 9–19
4. V. A. Igoshin, “Pulverization modeling and point symmetries of pulverization”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 5,  31–36  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:5 (2000), 29–34
1997
5. V. A. Igoshin, “Infinitesimal symmetries of quasigeodesic flows of second degree with respect to “velocity””, Dokl. Akad. Nauk, 354:1 (1997),  14–17  mathnet  mathscinet  zmath
1996
6. V. A. Igoshin, “On a problem of E. Cartan”, Dokl. Akad. Nauk, 346:1 (1996),  13–14  mathnet  mathscinet  zmath
7. V. A. Igoshin, “Trajectory isomorphisms of quasigeodesic flows of second degree and their invariants”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 7,  46–54  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:7 (1996), 44–52
1995
8. V. A. Igoshin, “Isomorphisms of quasigeodesic flows, and their invariants”, Dokl. Akad. Nauk, 345:6 (1995),  737–739  mathnet  mathscinet  zmath
9. V. A. Igoshin, “Pulverization modeling. III”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 5,  39–50  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:5 (1995), 35–45
1994
10. V. A. Igoshin, “Pulverization modeling. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 10,  26–32  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:10 (1994), 22–26
11. V. A. Igoshin, “A projective Cartan connection and geodesic modeling”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 2,  27–29  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 381:2 (1994), 25–27
1992
12. V. A. Igoshin, “Pulverization modeling. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 6,  63–70  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:6 (1992), 60–66
1991
13. V. A. Igoshin, “Pulverization modeling of quasigeodesic flows”, Dokl. Akad. Nauk SSSR, 320:3 (1991),  531–535  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 474–478
1990
14. V. A. Igoshin, “Homomorphisms of quasigeodesic flows of the second degree”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 9,  14–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:9 (1990), 14–23
1989
15. V. A. Igoshin, Ya. L. Shapiro, “Quasigeodesic mapping and the Riemannian gauge structure”, Dokl. Akad. Nauk SSSR, 305:5 (1989),  1035–1038  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 351–354
1987
16. Ya. L. Shapiro, V. A. Igoshin, “A geodesic field of directions in the general theory of relativity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 6,  72–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:6 (1987), 93–99
1986
17. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Monogeodesic modeling”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  78–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 115–119
1985
18. V. A. Igoshin, Ya. L. Shapiro, E. I. Yakovlev, “An application of geodesic modeling of second-order differential equations”, Mat. Zametki, 38:3 (1985),  429–439  mathnet  mathscinet  zmath; Math. Notes, 38:3 (1985), 745–750  isi
1984
19. Ya. L. Shapiro, V. A. Igoshin, “A geodesic field with singularities and a cellular manifold”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 11,  74–77  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:11 (1984), 98–102
20. Ya. L. Shapiro, V. A. Igoshin, “Singular points of a geodesic field”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 9,  79–81  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:9 (1984), 113–118
21. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Corrections to the paper “Some geodesic models and the decomposition theorem for differential equations of second order and second degree””, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 8,  82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:8 (1984), 113
22. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Morphisms of second order and second-order differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 4,  80–82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:4 (1984), 111–114
1983
23. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Some geodesic models and an expansion theorem for second-order differential equations of the second degree”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 6,  74–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:6 (1983), 98–101
24. Ya. L. Shapiro, V. A. Igoshin, “Mappings that preserve trajectories of quasigeodesic flows”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 2,  72–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:2 (1983), 81–91
1980
25. Ya. L. Shapiro, V. A. Igoshin, “Homomorphisms of quasigeodesic flows”, Dokl. Akad. Nauk SSSR, 252:2 (1980),  303–306  mathnet  mathscinet  zmath
26. Ya. L. Shapiro, V. A. Igoshin, “Monomorphisms of quasigeodesic flows”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 11,  85–87  mathnet  mathscinet  zmath
27. Ya. L. Shapiro, V. A. Igoshin, “Stability theorem for fibres of Riemannian parallel foliations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 7,  74–76  mathnet  mathscinet  zmath
28. V. A. Igoshin, “Decomposition theorems for bifoliations that are compatible with pulverization”, Mat. Zametki, 28:6 (1980),  923–934  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 916–922  isi
29. V. A. Igoshin, Ya. L. Shapiro, “Stability of leaves of a foliation with a compatible Riemannian metric”, Mat. Zametki, 27:5 (1980),  767–778  mathnet  mathscinet  zmath; Math. Notes, 27:5 (1980), 367–373  isi
1979
30. Ya. L. Shapiro, N. I. Zhukova, V. A. Igoshin, “Fiberings on some classes of Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 7,  93–96  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:7 (1979), 106–109

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020